# SDR USAA070715

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 20,303 hours, 20,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 JUST FWD OF RT AFT DOOR IN SILL PLATE UPPER ANGLE AT NUT CLIP HOLE CORRODED.  INSTALLED ANGLE (BATHRUB) REPAIR PER SRM 53-41-14; CORR TASK JA-260-53500-14, DEFECT SIZE: 1 X 1 INCH.
